# SDR CA140414003

- Difficulty date: April 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 169 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 5312614
- Condition: Torn
- Location: A/C Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONER DRIVE BELT FOUND TO BE TORN IN HALF.  AIR CONDITIONER COMPRESSOR FOUND TO BE SIEZED.
